×

zbMATH — the first resource for mathematics

On attainable states of systems with discrete control and a constraint concerning the number of switchings. (Russian) Zbl 0567.49020
Finite-dimensional and distributed control systems, Collect. sci. Works, Kiev 1983, 130-134 (1983).
[For the entire collection see Zbl 0531.00014.]
The paper deals with systems with discrete control and a constraint concerning the number of switchings. The statement of this problem is typical for applications. The author investigates a system which is defined by pairs of vector fields on a smooth manifold (dimension \(k\geq 3)\) and also shows that the number of switchings is related to an analytical description of the generalized set of reachability for small times.
Reviewer: L.Asmykovitch
MSC:
93B03 Attainable sets, reachability
49K30 Optimality conditions for solutions belonging to restricted classes (Lipschitz controls, bang-bang controls, etc.)
93B05 Controllability
57R27 Controllability of vector fields on \(C^\infty\) and real-analytic manifolds